# SDR CALA9700646

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .0937 INCH CRACK AND CORROSION IN FUSELAGE SKIN AT STA 312, STRINGER 26L.  THE CORRODED AREA WAS CUT OUT, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
